CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
On the total domination number of graphs 期刊论文
UTILITAS MATHEMATICA, 2007, 卷号: 72, 页码: 223-240
Authors:  Lam, Peter Che Bor;  Wei, Bing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Path extendability of claw-free graphs 期刊论文
DISCRETE MATHEMATICS, 2006, 卷号: 306, 期号: 16, 页码: 2010-2015
Authors:  Sheng, Yu;  Tian, Feng;  Wang, Jianglu;  Wei, Bing;  Zhu, Yongjin
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
claw-free graphs  detour  locally connected  path extendable  
longestcyclesin2connectedclawfreegraphs 期刊论文
systemsscienceandmathematicalscience, 1997, 卷号: 10, 期号: 2, 页码: 176
Authors:  Gao Taiping;  Li Hao;  Wei Bing
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
anewneighborhoodunionconditionforhamiltoniangraphs 期刊论文
actamathematicasinicanewseries, 1997, 卷号: 13, 期号: 2, 页码: 187
Authors:  Wei B(卫兵);  Zhu YJ(朱永津)
Favorite  |  View/Download:1/0  |  Submit date:2020/01/10